Translator Disclaimer
1 April 2008 Logarithmic potentials, quasiconformal flows, and Q-curvature
Mario Bonk, Juha Heinonen, Eero Saksman
Author Affiliations +
Duke Math. J. 142(2): 197-239 (1 April 2008). DOI: 10.1215/00127094-2008-005

Abstract

By using quasiconformal flows, we establish that exponentials of logarithmic potentials of measures of small mass are comparable to Jacobians of quasiconformal homeomorphisms of Rn, n2. As an application, we obtain the fact that certain complete conformal deformations of an even-dimensional Euclidean space Rn with small total Paneitz or Q-curvature are bi-Lipschitz equivalent to standard Rn

Citation

Download Citation

Mario Bonk. Juha Heinonen. Eero Saksman. "Logarithmic potentials, quasiconformal flows, and Q-curvature." Duke Math. J. 142 (2) 197 - 239, 1 April 2008. https://doi.org/10.1215/00127094-2008-005

Information

Published: 1 April 2008
First available in Project Euclid: 27 March 2008

zbMATH: 1146.30010
MathSciNet: MR2401620
Digital Object Identifier: 10.1215/00127094-2008-005

Subjects:
Primary: 30C65

Rights: Copyright © 2008 Duke University Press

JOURNAL ARTICLE
43 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.142 • No. 2 • 1 April 2008
Back to Top